×

zbMATH — the first resource for mathematics

Operators which are annihilated by analytic functions and invariant subspaces. (English) Zbl 0449.47007

MSC:
47A15 Invariant subspaces of linear operators
46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atzmon, A., Boundary values of abosolutely convergent Taylor series.Ann. of Math., 111 (1980), to appear. · Zbl 0439.30029
[2] Bennet, C. &Gilbert, J. E., Homogeneous algebras on the circle, I, II.Ann. Inst. Fourier, 22 (1972), 1–50.
[3] Boas, R. P.,Entire functions. Academic Press, New York. 1954. · Zbl 0058.30201
[4] Brodskii, M. S.,Triangular and Jordan representations of linear operators. Transl. of Math. Monographs, Vol. 32, AMS, Providence, 1971.
[5] Carleson, L., Sets of uniqueness of functions regular in the unit circle.Acta Math., 87 (1952), 325–345. · Zbl 0046.30005
[6] Colojoara, I. &Foias, C.,Theory of generalized spectral operators. Gordon and Breach, New York, 1968.
[7] Domar, Y., Harmonic analysis based on certain commutative Banach algebras.Acta Math., 96 (1956), 1–66. · Zbl 0071.11302
[8] –, Closed primary ideals in a class of Banach algebras.Math. Scand., 7 (1959), 109–125. · Zbl 0089.32101
[9] –, On the ideal structure of certain Banach algebras.Math. Scand., 14 (1964), 197–212. · Zbl 0134.32203
[10] Foias, C., The class Co in the theory of decomposable operators.Rev. Roumaine Mat. Pures Appl., 14 (1969), 1433–1440. · Zbl 0192.48001
[11] Gelfand, I. M., Raikov, D. &Shilov, G.,Commutative normed rings. Chelsea Pub. Co., New York, 1964.
[12] Gelfand, I. M. &Shilov, G. E.,Generalized functions, Vol. 2. Academic Press, New York, 1968. · Zbl 0177.36302
[13] Gurrari, V. P., Harmonic Analysis in spaces with a weight.Trans. Moscow Math. Soc., 1 (1979), 21–75.
[14] Hille, E., On the theory of characters of groups and semigroups in normed vector rings.Proc. Nat. Acad. Sci. USA, 30 (1944), 58–60. · Zbl 0061.25305
[15] Hille, E. & Philips, R. S.,Functional analysis and semigroups. A.M.S. Colloquium Publications, Vol. 31, Providence, 1957.
[16] Hoffman, K.,Banach spaces of analytic functions. Prentice Hall, Englewood Cliffs, 1962. · Zbl 0117.34001
[17] Isaev, L. E., A certain class of operators with spectrum concentrated at zero.Soviet Math. Dokl., 9 (1968), 198–200. · Zbl 0184.35201
[18] Kahane, J. P.,Idéaux primaires fermés dans certaines algèbres de Banach de fonctions analytiques. Springer Lecture Notes 336, New York, 1973. · Zbl 0271.46047
[19] Kahane, J. P. &Katznelson, Y., Sur les algèbres de restrictions des séries des Taylor absolument convergent à un fermé du cercle.J. Anal. Math., 23 (1970), 185–197. · Zbl 0228.43002
[20] Katznelson, Y.,An introduction to harmonic analysis. Wiley, New York, 1968. · Zbl 0169.17902
[21] Lumer, G. &Philips, R. S., Dissipative operators in a Banach space.Pac. J. Math., 11 (1961), 679–698. · Zbl 0101.09503
[22] Nagy, B. Sz. &Folas, C.,Analyse Harmonique des operateurs de l’espace de Hilbert. Akadémiai Kiadô, Budapest, 1967.
[23] Priwalow, I. I.,Randeigenshaften analyticher functionen, Veb. Deutscher Verlag der Wissenschaften, Berlin, 1956.
[24] Radjavi, H. &Rosenthal, P.,Invariant subspaces. Springer Verlag, New York 1973.
[25] Stampfli, J. G. &Williams, J. P., Growth conditions and the numerical range in a Banach algebra.Tohoku Math. J., 20 (1968), 417–424. · Zbl 0175.43902
[26] Taylor, B. A. &Williams, D. L., Ideals in rings of analytic functions with smooth boundary values.Can. J. Math., 22 (1970), 1226–1283. · Zbl 0204.44302
[27] Wermer, J., The existence of invariant subspaces.Duke Math. J., 19 (1952), 615–622. · Zbl 0047.35806
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.